Items where Division is "Preprints" filtered by Rosten, Oliver J.

Group by: Creators | Item Type | No Grouping
Jump to: R
Number of items: 8.

R

Rosten, Oliver J. (2008) Constraints on an asymptotic safety scenario for the Wess–Zumino model. Physics Letters B, 674 (2). pp. 137-138. ISSN 03702693

Rosten, Oliver J. (2006) General computations without fixing the gauge. Physical Review D, 74 (12). ISSN 1550-7998

Rosten, Oliver J. (2008) On the Renormalization of Theories of a Scalar Chiral Superfield. (Preprint)

Rosten, Oliver J. (2007) Sensitivity of Nonrenormalizable Trajectories to the Bare Scale. Journal of Physics A: Mathematical and Theoretical, 41 (7). 075406. ISSN 1751-8113

Rosten, Oliver J. (2008) Triviality from the exact renormalization group. Journal of High Energy Physics, 2009 (07). 019-019. ISSN 1029-8479

Rosten, Oliver J. (2006) Universality from very general nonperturbative flow equations in QCD. Physics Letters B, 645 (5-6). pp. 466-469. ISSN 03702693

Rosten, Oliver J. (2007) A comment on the path integral approach to cosmological perturbation theory. Journal of Cosmology and Astroparticle Physics, 2008 (01). 029. ISSN 1475-7516

Rosten, Oliver J. (2008) A resummable β-function for massless QED. Physics Letters B, 662 (2). pp. 237-243. ISSN 03702693

This list was generated on Thu May 23 19:30:07 2024 IST.